# SDR USAA2012022000018

- Difficulty date: February 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 97,425 hours, 19,310 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Motor
- Part number: 1370683013
- Condition: Erratic
- Location: Outflow Valve
- Component: Outflow Valve, Honeywell
- Component part number: 60683221
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 883  EN ROUTE.  CABIN AUTO INOPERATIVE LIGHT CAME ON, WENT TO MANUAL.  OUTFLOW VALVE WOULD NOT MOVE.  CABIN WAS NOT CONTROLLABLE, BUT WAS CONTROLLABLE USING THRUST AND SLOW DESCENT.  NORMAL LANDING .  MAINTENANCE FOUND OUTFLOW VALVE INOPERATIVE REMOVED AND REPLACED CABIN PRESSURE OUTFLOW VALVE.
